umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Rigorous conditions for food-web intervality in high-dimensional trophic niche spaces
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik. (Evolution and Ecology Program, International Institute for Applied Systems Analysis (IIASA), Schlossplatz 1, 2361 Laxenburg, Austria)
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
School of Biological Sciences, Queen’s University Belfast, Belfast, BT9 7BL UK.
2011 (Engelska)Ingår i: Journal of Mathematical Biology, ISSN 0303-6812, E-ISSN 1432-1416, Vol. 63, nr 3, s. 575-592Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Food webs represent trophic (feeding) interactions in ecosystems. Since the late 1970s, it has been recognized that food-webs have a surprisingly close relationship to interval graphs. One interpretation of food-web intervality is that trophic niche space is low-dimensional, meaning that the trophic character of a species can be expressed by a single or at most a few quantitative traits. In a companion paper we demonstrated, by simulating a minimal food-web model, that food webs are also expected to be interval when niche-space is high-dimensional. Here we characterize the fundamental mechanisms underlying this phenomenon by proving a set of rigorous conditions for food-web intervality in high-dimensional niche spaces. Our results apply to a large class of food-web models, including the special case previously studied numerically.

Ort, förlag, år, upplaga, sidor
Springerlink , 2011. Vol. 63, nr 3, s. 575-592
Nyckelord [en]
Food web, Intervality, Ultrametric, Consecutive ones property, COP, Ornstein–Uhlenbeck process, Branching process, Ecological model
Nationell ämneskategori
Annan matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-50108DOI: 10.1007/s00285-010-0383-3OAI: oai:DiVA.org:umu-50108DiVA, id: diva2:459594
Tillgänglig från: 2011-11-26 Skapad: 2011-11-26 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Brännström, ÅkeCarlsson, Linus

Sök vidare i DiVA

Av författaren/redaktören
Brännström, ÅkeCarlsson, Linus
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Journal of Mathematical Biology
Annan matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 231 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf